Childhood Diseases

Posted by: MOM101 | 2011-10-13



Hi Doc,
My 2 month old baby has been on Novalac AC for a week, but keeps on getting constipation. He has very hard poop and has trouble getting full from his feeding. I give him the exact amounts shown on the bottle, but need to give him another bottle within an hour or two. He brings up some milk as well and scratches his face alot. He also keeps on putting his fists in his mouth and has a slimy sound after he has had his bottle. Should I rather try NAN 1 as alot of my friends do and have no problems what so ever. I originally went on Novalac AC because of the little one having some problems with colic. PLEASE HELP!

Expert's Reply



It is ceratinly necessary to take your baby off the Novalac AC as this may be causing him to be constipated.He is also showing some signs that he may be developing an allergy to cow's milk. Try him on NAN HA and see if he is happier and that he stops scratching his face and sounds less mucousy and is no longer constipated.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: anonimous | 2011-10-13

Hi i have a 2 month old baby boy. i give him nan but he was not getting full so i mix his milk with the purity cereal and some bottle food. is this healthy for little boy? pls help.

Reply to anonimous

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.